| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Does Prosac cause panic attacks for you, too?
Re: Does Prosac cause panic attacks for you, too?
[ Back to Messages
Posted by kristin
on August 02, 2000 at 02:34:17:
In Reply to: Does Prosac cause panic attacks for you, too? posted by Amber on July 24, 2000 at 20:18:39:
i have just been prescribed prosac and been on it for 5 days now....the very first day i took it i had a panic attack , the next day i had one after another every 1/2 hour or so, i am on 10 mgs and they want to up my dose also...i have been taking zanax for the anxiety, but it makes me very drowsy, how is the other drug working for you? have they been able to stop your attacks? i would love to be able to chat with someone who has had similiar experiences...this is so scary: I have been taking 20mg of Prosac since last year. My husband and I discussed my change in happiness and attitude since our daughter was born in '97 and when I gained some weight. Two months ago it seemed that I was gradually going back to my old "personality". I started taking 40mg 2 months ago and am experiencing weird, scary dreams constantly and about once a week I wake up with my heart racing and I feel like calling 911--I'm dying--help me--something's wrong. Now my doctor wants to put me on 60mg--but I'm scared that it will increase my panic attacks. I'm wondering if anyone else experiences these panic attacks with Prosac--and if so is it when you are in a room alone? I tend to have an attack when I wake up, and my husband has left for work and I am alone in my room. AM I CRAZY OR WHAT????? I also grind my teeth since I have been on the medication--anyone else? I want to feel normal again--but my doctor says that he wants to put me on Trazadone also? Anyone used that???? :)
All times are GMT -7. The time now is 09:47 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!